I'm on augmentin for a kidney infection. Last night I got a dry cough that I thought might be acid reflux, so I tried famotidine (generic OTC Pepcid AC) for the first time. Can these two interact and cause problems?
Within 20 minutes of taking famotidine I felt dizzy, nauseous, and my temperature went up a full degree to 99.7. My cough went away, though. I felt sick and nauseous for an hour or so, when it went away and hasn't returned. My temperature went down soon after and hasn't come back up. I haven't had any other stomach problems during this illness, just a little diarrhea from the augmentin but that's usual for me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.